| Model Number |
71362806 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during a thr procedure, the tip of one (1) femoral head impactor broke.No pieces fell into patient.The procedure was completed, without delay, using a s+n back up device.Patient was not harmed.
Additional Manufacturer Narrative
H3, h6: the associated device was returned and evaluated.Aa visual inspection of the returned device did not confirm the stated failure.The broken device was not returned for evaluation but the mating device was.The visual inspection did not show any signs that a piece of the tip was found inside the impactor.A review of complaint history for the previous 12 months did not reveal similar events for the listed device.At this time, we do not have reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.Assessment of historical escalated cases concluded that there are no prior actions related to this device and failure mode.The contribution of the device to the reported event could not be corroborated.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely potential factors that could contribute to the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor future complaints and investigate as necessary.We consider this investigation closed.
Additional Manufacturer Narrative
Additional information: d4, d9, h4 corrected data: g2.
Event or Problem Description
It was reported that, during a thr procedure, the fm head repl plas tip broke.No pieces fell into patient.The procedure was completed, without delay, using a s+n back up device.Patient was not harmed.
Additional Manufacturer Narrative
B5, d1, d2, d4, h3.